Our expert says:
Dear Nick Name
I am personally opposed to the use of products like fat burners because they can cause negative side-effects, cost a lot of money and often make no difference at all to weightloss. If your girlfriend is taking Roaccutane she should in any case not take any over-the-counter products that can cause side-effects or interactions. Consult the prescribing doctor about the use of safer diet medications like Xenical, because there is a chance that any one of these may also interfere with the workings of the Roaccutane. To stimulate metabolism the very best and safest answer is to start doing 30 or min of aerobic exercise every day (running, jogging, skipping, cycling, swimming, join a gym or Walk for Life) which will promote weightloss.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.